MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX25034UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Embolism (1829); Thrombus (2101)
Date of Event 01/20/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, two resolute onyx stents were implanted - one into the cx and one into the lad.It was reported that five days post index procedure, the patient suffered pulmonary embolism.The pi reported a known rv thrombus.It was reported that the patient went into pea arrest.The patient was treated with medication and compression's but passed away.The investigator and safety assessed the event as not related to the index device or anti-platelet medication.
 
Additional Manufacturer Narrative
Additional information: sponsor assessed the event as possibly related to the anti-platelet medication.Cec adjudicated death as cardiac.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient has a medical history of aortic stenosis and lv dysfunction.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8353655
Report Number9612164-2019-00577
Device Sequence Number11334703
Product Code NIQ
UDI-Device Identifier00643169556850
UDI-Public00643169556850
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2020
Device Catalogue NumberRONYX25034UX
Device Lot Number0009023011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer03/06/2019
05/02/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date04/03/2019
05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age59 YR
Patient Weight75